# SDR FDEA201001200264

- Difficulty date: January 20, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 970-990 RBL 24. REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED SEAT TRACK SECTION.  FABRICATED NEW SECTION USING BAC1520-792 7178-T6511 PO NR 9006020 DIMS 144" AND   SPLICE ANGLES USING BAC1503-100122 7178-T6511 PO NR 2912649 DIMS 13 3/4" X 2" AND 1 STRAP USING 7075T-6 .250 PO NR 9008077 DIMS 8" X 2" AND INSTALLED IAW SRM 53-10-1, 53-10-5, 51-10-2 AND 51-30-2.
